Oh no!! 5 weeks until graduation and I CAN'T GET MY DRESS ON!! I've gained weight. I don't know if it is from the Accutane but it probably is! I am now going on a diet of rice, veggies, fruit, and eggs. (gross...) and going to jog and hopefully lose enough weight so that i can finally zip up my dress. good thing i tried it on last night or i would have never known if i was getting fat or not! D;
If anyone has any ideas of how i can lose weight , please let me know.
Even though Accutane hasn't helped my weight much, it has helped my skin. My skin is really sensitive and tans easy but its clear now. I was painting a car yesterday and i wore a hoodie and eveyrthing. and it was 22ÂºC outside, .. it was nice and warm. Unfortunately my sleeves were rolled up and i got a tan on my arms haha. probably a bad idea to be outside cause the pills say "no sunlight" so i screwed myself over there.. haha. oh well! I'm sure I'll. be fine haha. Please comment. If you are taking Accutane I would like to know how the pills are treating you.